# SDR 08FDEA04339

- Difficulty date: September 18, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 40,365 hours, 20,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP INBD RT UPPER SKIN AT FLAP ZONE OF RIB 1 BETWEEN STR 2.1 / STR 2.2 WITH SMALL  GOUGE WAS REPAIRED IAW EA 6-5710-121707 AND SRM 57-50-00.
